# SDR AALA20131016009

- Difficulty date: October 16, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR CRACKED AT UPPER FORWARD STOP FITTING.  STOP DRILLED CRACK & INSTALLED DOUBLER IAW SRM 52-05-00 FIGURE 51.
